# SDR KBM2006F00234

- Difficulty date: June 30, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N250SH
- Make and model: Snias AS350B2
- Aircraft serial: 3874
- Aircraft time: 2,039 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower Motor
- Part number: MS5750001
- Part serial: 10793
- Condition: Inoperative
- Location: A/C System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COOLER BLOWER MOTOR, MOTOR INOPERATIVE.  REMOVED AND REPLACED.
